# SDR COMA0160707

- Difficulty date: September 11, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- Aircraft time: 14,351 hours, 13,383 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Cap
- Part number: 601R1430310
- Part serial: NA
- Condition: Chafed
- Location: Flap Leading Edg
- Part time: 14,351 hours, 13,383 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE R/H INBOARD FLAP LEADING EDGE VANE CAP MIDDLE SKIN IS CHAFED WHERE THE FLAP CONTACTS THE TEFLON BUMPER PAD.REMOVED THE CHAFED MIDDLE VANE CAP. INSTALLED A NEW CAP (P/N 601R14303-10) IAW AERODESIGN ENGINEERING REPORT NO. 1286-1.
